# SDR FDEA202008192222

- Difficulty date: August 19, 2020
- Submitted: September 19, 2020
- Operation: Air carrier
- Aircraft: N383FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46616
- Aircraft time: 99,198 hours, 42,323 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: NCA60483
- Condition: Cracked
- Location: Bs 523-543
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 PACK DOOR CUT OUT.  UPPER AFT CORNER STA 535, CRACK EMINATING FROM   FASTENER, INDICATION CONFIRMED WITH HFEC.  REPAIRED NR 3 PACK DOOR CUT OUT UPPER AFT CORNER AT STA 535, REF MD10 SRM CH 53-50-00 FIG 3A SHEET 3 VOL 1.
